# SDR QXEA2014011700023

- Difficulty date: January 17, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 473 hours, 512 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS UNABLE TO PREFLIGHT RT EMERGENCY EXIT DITCHING DAM.  LUBED ACCESS DOOR FOR HANDLE. OP'S CHECKED GOOD.  RETURNED TO SERVICE.
